Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. ACTI-LANCE SAFETY LANCET UNIVERSAL 23G
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. ACTI-LANCE SAFETY LANCET UNIVERSAL 23G
Model Number
23G
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Codes
Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Malfunction
Event or Problem Description
Lab reports a little difficulty with blood flow after using the lancet, but no pain.Patient then returned two days later, finger was red, swollen, and painful to touch.An x-ray revealed small object in skin of finger used.
New Search
Submit an Adverse Event Report
Brand Name
ACTI-LANCE SAFETY LANCET UNIVERSAL 23G
Common Device Name
SAFETY LANCET
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
Manufacturer
(Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL 95-035
MDR Report Key
14407069
Report Number
9613304-2022-00005
Device Sequence Number
16751571
Product Code
FMK
UDI-Device Identifier
05901549097023
UDI-Public
(01)05901549097023(17)251201(10)A11L866M1
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer,Health Professional
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
05/16/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/01/2025
Device Model Number
23G
Device Catalogue Number
7156
Device Lot Number
A11L866M1
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/18/2022
Initial Report FDA Received Date
05/16/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
12/19/2020
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male